# SDR CALA2017060501720

- Difficulty date: June 5, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N31412
- Make and model: Boeing 737924
- Aircraft serial: 30129
- Aircraft time: 46,902 hours, 18,699 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 21A EMERGENCY EXIT LIGHT COVER MISSING. ABOUT ANKLE HEIGHT. REPLACED MISSING LENS FOR EXIT LIGHT AT ROW 21A OK TO CONTINUE.
